# SDR DALA2017051904130

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT THE  RIGHT SIDE OF STEP NR 11 AT VENTRAL STAIR.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 51-11-01.
